It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-27-2013, 12:00 PM   #1
Newbie
(female)
 
Join Date: Feb 2013
Posts: 7
ivytoo HB User
Butrans Withdrawal Symptoms??

I'm a newbie here. I have a question about Butrans patches. I use 40 mcg patch, 1 per week for chronic pain. My PM office lady has not gotten it pre-authorized for this year yet. I am out of patches. When this one is gone, will I go through withdrawal? What are the symptoms and will I need to go to the hospital? I can't afford to buy it without insurance. I've called the office (3x and followed up in writing) I have refills but need the pre-auth or insurance won't pay. What do I do? Thanks for any advice!

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Effexor
Klonopin Lexapro
Paxil
  Prozac
Tylenol
Wellbutrin
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



Worrybucket (2), WhenItRains (2), cmenok (2), Robocat (2), JJ (1), ShawnaS (1), rush_rulz (1), cam724 (1), kdsl (1), janewhite1 (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1009), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (760), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:21 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!